# SDR UPS202545

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK MAINTENANCE FOUND CORROSION ON EXPANSION LINK AT STA 850-870, RBL 45, WL 207.  REPLACED LINK PER SRM 51-30-2, 51-10-1.
